Ano     Titulo    Área    Tipo     Limpar  

Papers in International Journals

Lehtonen, Erkko; Pilitowska, Agata (2014) Generalized entropy in expanded semigroups and in algebras with neutral element. Semigroup Forum: 88(3), 702–714.
Belk, James; Matucci, Francesco (2014) Conjugacy and Dynamics in Thompson's groups. Geometriae Dedicata: 169(1), 239-261.
Gomes, Gracinda M. S.; Ruskuc, Nik (2014) John Macintosh Howie: Work and Legacy. Semigroup Forum: 89(1), 2-19.
Bentz, Wolfram; Sequeira, Luís (2014) Taylor's modularity conjecture holds for linear idempotent varieties. Algebra Universalis: 71(2), 101-107.
Martins, Rachel (2014) Spectral C*-categories and Fell bundles with path-lifting. , (submitted).
Araújo, João; Cameron, Peter (2014) Primitive Groups Synchronize Non-uniform Maps of Extreme Ranks. Journal of Combinatorial Theorie, Series B: 106, 98-114.
Araújo, João; Kinyon, M. (2014) Inverse semigroups with idempotent-fixing automorphisms. Semigroup Forum: 89(2), 469-474.
Lehtonen, Erkko; Marichal, Jean-Luc; Teheux, Bruno (2014) Associative string functions. Asian-Eur. J. Math.: 7(4), 1450059, 18 pp..
Bentz, Wolfram; Davey, Brian; Pitkethly, Jane; Willard, Ross (2014) Dualizability of Automatic Algebras. Journal of Pure and Applied Algebra: 218(7), 1324–1345.
Couceiro, Miguel; Lehtonen, Erkko; Waldhauser, Tamás (2014) Additive decomposition schemes for polynomial functions over fields. Novi Sad J. Math.: 44(2), 89–105.
Lehtonen, Erkko (2014) Totally symmetric functions are reconstructible from identification minors. The Electronic Journal of Combinatorics: 21(2), #P2.6.
Biringer, Ian; Bou-Rabee, Khalid; Kassabov, Martin; Matucci, Francesco (2014) Intersection growth in groups. Transactions of the American Mathematical Society, (in press).
Araújo, João; Bentz, Wolfram; Janusz Konieczny (2014) The Commuting Graph of the Symmetric Inverse Semigroup. Israel Journal of Mathematics: 207, 103-149.
Araújo, João; Kinyon, M.; Malheiro, António (2013) A characterization of adequate semigroups by forbidden subsemigroups. Proceedings of the Royal Society of Edinburgh Series A: 143(6), 1115-1122.
Martins, Rachel (2013) Non-commutative fermion mass matrix and gravity. International journal of modern physics A: 28(25), 1350120.
Bleak, Collin; Bowman, Hannah; Gordon, Alison; Graham, Garrett; Hughes, Jacob; Matucci, Francesco; Sapir, Eugenia (2013) Centralizers in R.Thompson's group V_n. Groups, Geometry and Dynamics: 7(4), 821–865.
McAlister, D. B.; Garrão, Ana Paula (2013) E^v-unitary covers for v-semilatticed inverse semigroups . Semigroup Forum: 86(1), 92-107.
Couceiro, Miguel; Lehtonen, Erkko; Waldhauser, Tamás (2013) Parametrized arity gap. Order: 30, 557-572.
Araújo, João; Konieczny, Janusz (2013) Centralizers in the Full Transformation Semigroup. Semigroup forum: 86(1), 1-31.
Araújo, João; Bentz, Wolfram; Cameron, Peter (2013) Groups synchronizing a transformation of non-uniform kernel. Theoretical Computer Science: 498, 1--9.
Couceiro, Miguel; Lehtonen, Erkko; Waldhauser, Tamás (2013) Additive decomposability of functions over abelian groups. International Journal of Algebra and Computation: 23, 643-662.
Gouveia, M. J.; Priestley, H. A. (2013) Profinite completions and canonical extensions of semilattice reducts of distributive lattices. Houston J. Math.: 39(4), 1117-1136.
Araújo, João; Cameron, Peter; Mitchell, James D.; Neunhöffer, Max  (2013) The classification of normalizing groups. Journal of Algebra: 373, 481-490.
Guterman, Alexander; Lemos, Rute; Soares, Graça (2013) Extremal Case in Marcus-Oliveira Conjecture and Beyond. Linear & Multilinear Algebra: 61(9), 1206-1222.
Hennig, Johanna; Matucci, Francesco (2012) Presentations for the Higher Dimensional Thompson's groups nV. Pacific Journal of Mathematics: 257(1), 53--74.
Kassabov, Martin; Matucci, Francesco (2012) The Simultaneous Conjugacy Problem in Groups of Piecewise Linear Functions. Groups, Geometry and Dynamics: 6(2), 279--315.
Gillibert, Pierre (2012) The possible values of critical points between varieties of lattices. Journal of Algebra: 362, 30-55.
Araújo, João; Konieczny, Janusz (2012) A Method for Finding New Sets of Axioms for Classes of Semigroups. Archives for Mathematical Logic: 51(5-6), 461-474.
Jedlicka, P.; Kinyon, M.; Vojtechovsky, P. (2012) Nilpotency in automorphic loops of prime power order. Journal of Algebra: 360(1), 64-76.
Couceiro, Miguel; Lehtonen, Erkko; Waldhauser, Tamás (2012) The arity gap of order-preserving functions and extensions of pseudo-Boolean functions. Discrete Applied Mathematics: 160(4-5), 383-390.
Bebiano, N.; Lemos, R.; Da Providencia, J.; Soares, Graça (2012) Operator Inequalities for J-Contractions. Mathematical Inequalities & Applications: 15(4), 883-897.
Araújo, João; Kinyon, M. (2012) On a Problem of M. Kambites Regarding Abundant Semigroups . Communications in Algebra: 40(12), 4439–4447.
Behrisch, Mike; Couceiro, Miguel; Kearnes, Keith A.; Lehtonen, Erkko; Szendrei, Ágnes (2012) Commuting polynomial operations of distributive lattices. Order: 29(2), 245-269.
Araújo, João; Kinyon, M. (2012) Axioms for Unary Semigroups Via Division Operations. Communications in Algebra: 40(2), 719-737.
Couceiro, Miguel; Lehtonen, Erkko; Waldhauser, Tamás (2012) Decompositions of functions based on arity gap. Discrete Mathematics: 312(2), 238-247.
Soares, Graça (2012) Another Approach for Sano's Characterization of the J-Chaotic Order. Mathematical Inequalities & Applications: 15(4), 1037-1045.
Couceiro, Miguel; Lehtonen, Erkko (2012) Galois theory for sets of operations closed under permutation, cylindrification, and composition. Algebra Universalis: 67(3), 273-297.
Lehtonen, Erkko; Szendrei, Ágnes (2011) Clones with finitely many relative R-classes. Algebra Universalis: 65, 109-159.
Gomes, Gracinda M. S.; Gould, Victoria (2011) Left adequate and left Ehresmann monoids II. Journal of Algebra: 348(1), 171-195.
Araújo, João; Kinyon, M.; Konieczny, J. (2011) Minimal Paths in the Commuting Graphs of Semigroups . European Journal of Combinatorics: 32, 178-197.
Gillibert, Pierre; Wehrung, F. (2011) An infinite combinatorial statement with a poset parameter. Combinatorica: 31(2), 183-200.
Araújo, João; Kinyon, M. (2011) An Elegant 3-Basis for Inverse Semigroups. Semigroup Forum: 82(2), 319-323.
Davey, B. A.; Gouveia, M. J.; Haviar, M.; Priestley, H. A. (2011) Multisorted dualisability: change of base. Algebra Universalis: 66(4), 331-336.
Bleak, Collin; Kassabov, Martin; Matucci, Francesco (2011) Structure theorems for groups of homeomorphisms of the circle. International Journal of Algebra and Computation: 21(6), 1007--1036.
Gouveia, M. J.; Haviar, M. (2011) Transferral of entailment in duality theory II: strong dualisability . Czechoslovak Mathematical Journal: 61(2), 401-417.
McAlister, D. B.; Soares, Filipa (2011) Tiling semigroups of n-dimensional hypercubic tilings. Communications in Algebra: 39(6), 2002-2023.
Jedlicka, P.; Kinyon, M.; Vojtechovsky, P. (2011) The structure of commutative automorphic loops. Transactions of the American Mathematical Society: 363(1), 365-384.
Kassabov, Martin; Matucci, Francesco (2011) Bounding the residual finiteness of free groups. Proceedings of the American Mathematical Society: 139(7), 2281--2286.
André, Jorge M.; Araújo, João; Konieczny, J. (2011) Regular centralizers of idempotent transformations. Semigroup Forum: 82(2), 307-318.
Couceiro, Miguel; Lehtonen, Erkko (2011) Self-commuting lattice polynomial functions on chains. Aequationes mathematicae: 81(3), 263-278.
   2 de 6